# SDR MASA2013062652508

- Difficulty date: June 24, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 23,602 hours, 19,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHT LENS COVER CRACKED.  REMOVED AND REPLACED RT WING FWD EMERGENCY LIGHT ASSY & REMOVED AND REPLACED THE  WIRE TO IT IAW AMM.
